Wishing

I stopped taking my klonopin on the 12th of October. I take buspar and Zoloft to try to cover. My anxiety is still pretty high and I stopped so that I could try again at having a child since I miscarried in July. Unfortunately, I just had another miscarriage the other day. My anxiety is not getting better and not a day goes by that I don't think about taking at least 1/4 of a pill of klonopin. I hate being in need of a medicine. I stopped taking my medicine to have a baby and now I don't know if I will be able to. Despair makes me want to go back to taking my medicine. Sometimes it is hard to fight. There are times I don't want to. I now know how a drug addict feels. Having to rely on something to get u through the day. My body is dependent on klonopin and that will take time to break. However, I have come to realize that I am also addicted to it. It has taken some time for me to accept it. Maybe now that I have it will get better.

11 Replies

oldestnewest
  • Oh no. So sorry about your miscarriage. That's enough to put anyone into a tailspin. Im no doctor but if you stopped taking it on the 12th of October you should be well past any physical addiction? You're mentally addicted like so many of us because you're anxious. It sounds like you need to continue to work at finding some ways to get past your anxiety first. Maybe postpone your attempts to get pregnant and take a small dose of klonopin while working on your anxiety until you can taper off. Whatever works for you. I've heard that trying to get pregnant can be very anxiety-inducing in and of itself. Hopefully between a psychiatrist and a psychologist you can work on a plan. I've had anxiety since I was a teen but I did get to a point where I could stop taking Xanax and then I got pregnant. I did have the occasional panic attack when I was pregnant but it was seldom and workable. It definitely can be done. I hope you have some good doctors that can work together to help and I wish you all the best.

  • I am sorry to hear of your miscarriage. My father is currently withdrawing from Klonopin too. It has been months since he stopped taking it -he swings in and out of severe anxiety/depression. A large part of it is being addicted to klonopin. He was told it could take up to a year for his body to adjust, and hopefully return to a pre-klonopin state of functioning. Benzodiazepines are no joke--I hope you can stay free of this drug. The residual effects last a long time. i have yet to meet one person on benzodiazepines that has felt better-- it seems to exasperate anxiety in the long run, and is habit forming. I am truly sorry for your situation. Speaking as a mother, children come first and you have to put yourself on the back burner often-- that's easier said than done when you have severe anxiety and/or depression. Maybe you're meant to first tackle this issue before you become a mother. I hope you can see it through--mood swings, depression and anxiety are inevitable when coming off any addictive substance. If you can persevere, it will eventually pass. I hope you have good professional guidance and support. Best wishes

  • Thank you! I did not have a problem with increased anxiety while on klonopin. However, coming off is a different story.

  • Don't be so hard on yourself, do what u need at the moment to help you feel better.

  • I am sorry to hear of your miscarriage. Have you had your thyroid checked?

  • I am doing that next week. I think there is something wrong because I have many of the symptoms. Thank u for your care and concern

  • I know your heart is heavy with the grief of losing your child. Please realize you have every right to feel those feelings. I am sorry you are having to go through that. I'm not a dr nor someone who has experienced this however I am a 56 year old woman who has learned that life is hard and it can be painful. Life is also wonderful and full of miracles. All the answers lie within you and I know you are intelligent, capable and courageous of having the life that you desire. You've acknowledged a Dependency on the substance and that's progress! Emotional dependency is just as powerful. I pray you feel empowered to live the life you desire knowing that you have support of the universe! You are worthy and you are deserving of joy! You can do this!!

  • I'm sorry to hear of your loss. My sister had 2 miss carriages in a row is now pregnant. Please don't give up. It will happen for you. I have increased anxiety and panic attacks and am taking 1 mg of Xanax 3 times a day. It's a high dose but my anxiety is through the roof right now. I was physically depend on Xanax almost 20 years ago but I got over it. I understand your feeling of needing your Klonopin. It sounds like your doing really well. I know it's not easy to give up your benzoyl but I applaud your efforts. I remember how hard it was stop Xanax, but I'm willing to take the risk right now because it's really bad. You need to take care of your self first. I to understand how a drug addict feels. My best to you, and I'll keep you in my thoughts.

  • I really think the hardest part is that my anxiety is still there. Trying to deal with the grief and being anxious is ton easy. Thank u for your kind words. I hope you are able to get your anxiety under control and cleans your system again.

  • How much klonipin did you use to take? It takes a long time to reduce the dosage. You cannot do it quickly.

  • I was on 1 mg a day. I did do a taper to stop taking it. My taper had to go a bit quicker because I got pregnant. I did a cut down every 2 weeks. Unfortunately I did lose the baby at 10 weeks. Going back on is tempting, but the withdrawal was terrible.

You may also like...